On Pseudo-proper Values of a Linear Transformations.
Monatshefte für Mathematik, Tome 72 (1968), pp. 6-8
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1968__72_177405,
author = {Ali R. Amir-Mo\'ez},
title = {On {Pseudo-proper} {Values} of a {Linear} {Transformations.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {6--8},
year = {1968},
volume = {72},
zbl = {0225.15002},
url = {http://geodesic.mathdoc.fr/item/MOMA_1968__72_177405/}
}
Ali R. Amir-Moéz. On Pseudo-proper Values of a Linear Transformations.. Monatshefte für Mathematik, Tome 72 (1968), pp. 6-8. http://geodesic.mathdoc.fr/item/MOMA_1968__72_177405/